Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 52, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2005, 7:03 PM MDT for Guadalupe County, Quay County, New Mexico. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2005, 7:03 PM MDT (01:03 UTC)
- Expired
- May 30, 2005, 8:00 PM MDT
- In force
- 57 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
Counties Guadalupe County, NM, Quay County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 5:50 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 310103 SVRABQ NMC019-037-310200- /O.NEW.KABQ.SV.W.0052.050531T0103Z-050531T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 703 PM MDT MON MAY 30 2005 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 800 PM MDT * AT 658 PM MDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 23 MILES WEST OF QUAY... OR ABOUT 28 MILES SOUTHWEST OF TUCUMCARI...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... QUAY AROUND 755 PM MDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE SHELTER NOW. LAT...LON 3506 10424 3488 10424 3483 10354 3510 10353 $$ 23
1 follow-up statement
000 WWUS55 KABQ 310134 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 734 PM MDT MON MAY 30 2005 NMC019-037-310200- /O.CON.KABQ.SV.W.0052.000000T0000Z-050531T0200Z/ QUAY-GUADALUPE- 734 PM MDT MON MAY 30 2005 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL GUADALUPE AND CENTRAL QUAY COUNTIES UNTIL 800 PM MDT... AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF QUAY...OR ABOUT 20 MILES SOUTHWEST OF TUCUMCARI...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... QUAY AROUND 800 PM MDT... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. LAT...LON 3506 10424 3488 10424 3483 10354 3510 10353 $$ 23
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:00 PM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, May 30, 3:00 PM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT MON MAY 30 2005 .DISCUSSION...UPPER LOW TRACKING NORTH OF FOUR CORNERS REGION ATTM. DRIER AIR MOVING INTO NORTHWEST QUARTER ALOFT...AND DEWPOINTS HAVE COME DOWN OVER THAT AREA AS WELL. EXCEPT AT GALLUP WHERE WIND HAS DECREASED LAST HOUR...WIND HAS NOT EXCEEDED THE RED FLAG WARNING CRITERIA...THEREFORE WARNING WILL BE CANCELLED. HOWEVER...40S DEWPOINTS STILL ENTRENCHED FROM CATRON COUNTY SOUTHWARD AND EASTWARD. CELL MOVING OVER METRO AREA THIS AFTERNOON PRODUCED A BRIEF ROUND OF PEA HAIL AND 0.40 IN RAIN ON ABQ WEST SIDE. PULLED THE ISOLD AREA OF POPS BACK WESTWARD TO THE CONTDVD FOR THIS EVENING...THOUGH MAY BE MOSTLY OVER WITH FROM RIO GRANDE VALLEY WESTWARD BY EARLY EVENING. IN THE EAST...LAPS CAPE VALUES CONTINUE TO CLIMB OVER 2000 J/KG WITH AXIS STRETCHING ACROSS SAN MIGUEL...QUAY...HARDING AND UNION COUNTIES. OTHERWISE...UPPER TROUGH SWINGS THROUGH STATE AND EXITS TO EAST MIDDAY TUESDAY. LOOKS LIKE A WEAK BOUNDARY IS STILL ON TAP TO DROP INTO NORTHEAST NEW MEXICO TUESDAY...BUT DON/T EXPECT MUCH COOLING...MAIN AFFECT MAY BE TO ENHANCE MOIST LOW LEVEL UPSLOPE. WEDNESDAY MAY BE THE MOST QUIET DAY OF THE WEEK WEATHER WISE...AS A SHORT WAVE RIDGE BUILDS. MOISTURE SEEN ADVECTING NORTHEASTWARD IN SATELLITE IMAGERY AHEAD OF UPPER LOW OFF BAJA MAY REMAIN SUPPRESSED UNTIL MIDWEEK BY STRONGER WESTERLIES ASSOCIATED WITH LOW PRESSURE DOMINATING THE NORTHWEST U.S. BOTH NAM/GFS CONTINUE TO SHOW A GOOD SLUG OF AT LEAST HIGH LEVEL MOISTURE CROSSING MUCH OF THE STATE POSSIBLY LATE WEDNESDAY THROUGH LATE THURSDAY AS THE BAJA LOW WEAKENS AND BEGINS TO TRACK EAST NORTHEASTWARD. IN ANY EVENT...EXPECT AN ACTIVE WEATHER PATTERN FOR THE CENTRAL MOUNTAIN CHAIN EASTWARD PERSISTING THROUGH THE END OF THE WEEK AS A TROUGH EXTENDS THROUGH THE GREAT BASIN AND ARIZONA...LIKELY PRODUCING SOME AFTERNOON BREEZY TO WINDINESS AND DRYLINE THUNDERSTORMS IN NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 81 47 87 / 0 0 0 0 GALLUP.......................... 41 77 39 84 / 0 0 0 0 GRANTS.......................... 45 78 41 84 / 10 0 0 0 GLENWOOD........................ 48 84 46 90 / 10 0 0 0 CHAMA........................... 34 68 33 75 / 20 10 10 10 LOS ALAMOS...................... 44 75 42 80 / 20 10 10 10 RED RIVER....................... 35 63 31 69 / 30 30 20 20 TAOS............................ 41 74 37 79 / 20 10 10 10 SANTA FE........................ 45 75 43 80 / 20 10 10 10 SANTA FE AIRPORT................ 48 77 45 82 / 20 10 10 10 ESPANOLA........................ 47 80 43 85 / 20 10 10 10 ALBUQUERQUE HEIGHTS............. 56 81 56 87 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 51 83 50 88 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 53 80 53 85 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 55 83 55 88 / 10 0 0 0 SOCORRO......................... 52 85 53 90 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 48 73 49 79 / 10 10 10 10 MORIARTY/ESTANCIA............... 46 76 49 83 / 20 10 10 10 CARRIZOZO....................... 54 82 54 87 / 10 0 0 0 RUIDOSO......................... 51 76 52 79 / 20 10 0 10 RATON........................... 44 73 42 78 / 50 30 30 20 LAS VEGAS....................... 45 75 43 80 / 40 30 30 20 ROY............................. 49 74 49 79 / 50 30 30 20 CLAYTON......................... 51 72 50 80 / 60 30 40 20 SANTA ROSA...................... 53 83 52 86 / 40 20 20 20 TUCUMCARI....................... 56 82 55 89 / 50 30 30 20 FORT SUMNER..................... 57 82 55 89 / 40 20 20 20 CLOVIS.......................... 55 83 56 86 / 40 30 20 20 PORTALES........................ 57 84 57 88 / 40 20 20 20 ROSWELL......................... 59 88 58 91 / 30 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 6:00 AM MDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON MAY 30 2005 NMZ001>021-026-311200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT MON MAY 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING EAST OF THE CENTRAL MOUNTAIN CHAIN. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING WINDS ARE ALSO POSSIBLE AS STORMS SHIFT EAST ACROSS THE PLAINS LATE TODAY. HEAVY RAIN COULD LEAD TO LOCALIZED FLOODING WHERE SIGNIFICANT RAIN FELL OVER THE PAST FEW DAYS...ESPECIALLY IN THE NORTHEAST. IN ADDITION...HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. THE MAIN AREA OF CONCERN INCLUDES THE CABRESTO CREEK AND RED RIVER...WHERE A FLOOD WARNING CONTINUES. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. FINALLY...A FEW DRY THUNDERSTORMS ARE PREDICTED IN THE NORTHWEST PART OF THE STATE TODAY. LIGHTNING STRIKES...IN CONJUNCTION WITH GUSTY WINDS AND VERY LITTLE RAIN COULD SPARK WILDFIRES LATER TODAY. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHEAST PART OF NEW MEXICO ON TUESDAY WITH LARGE HAIL THE MAIN THREAT. HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR MANY AREAS ACROSS NORTHERN AND EASTERN NEW MEXICO. REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. 19
In the hours before
Local storm report, May 30, 5:06 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT MON MAY 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 8 NNW RATON 36.99N 104.50W
05/30/2005 0.88 INCH COLFAX NM PUBLIC
&&
CJONESSpecial weather statement, May 30, 5:06 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 506 PM MDT MON MAY 30 2005 NMZ005-006-302345- HARDING COUNTY-NORTHEAST HIGHLANDS- ...STRONG THUNDERSTORM MOVING OVER NORTHERN SAN MIGUEL AND SOUTHERN MORA COUNTIES... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES NORTHEAST OF VALMORA. MOVEMENT WAS NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN MORA COUNTY...RURAL EXTREME NORTH CENTRAL SAN MIGUEL COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. 23
Special weather statement, May 30, 5:41 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MDT MON MAY 30 2005 NMZ016-019-310030- CHAVES COUNTY PLAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. ...STRONG THUNDERSTORM MOVING OVER EASTERN LINCOLN AND WESTERN CHAVES COUNTIES... AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES NORTHEAST OF PICACHO. MOVEMENT WAS EAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN LINCOLN COUNTY AND RURAL CENTRAL CHAVES COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 23
Special weather statement, May 30, 5:47 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 PM MDT MON MAY 30 2005 NMZ012-018>021-026-310600- CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY-ROOSEVELT COUNTY- 547 PM MDT MON MAY 30 2005 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING... THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 359 IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING FOR THE FOLLOWING AREAS IN NORTH AND CENTRAL NEW MEXICO THIS WATCH INCLUDES 5 COUNTIES CHAVES CURRY DE BACA GUADALUPE ROOSEVELT A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITHIN THE WATCH AREA. REMAIN ALERT AND CONTINUE TO LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL COMMERICAL RADIO OR TELEVISION OUTLETS FOR LATEST STATEMENTS AND POSSIBLE WARNINGS FOR YOUR LOCATION. 16
Special weather statement, May 30, 6:10 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 610 PM MDT MON MAY 30 2005 NMZ011-310045- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- ...STRONG THUNDERSTORM MOVING EAST ACROSS NORTHERN TORRANCE COUNTY... AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER JUST SOUTHEAST OF MCINTOSH. MOVEMENT WAS EAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL TORRANCE COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 40
Special weather statement, May 30, 6:46 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 646 PM MDT MON MAY 30 2005 NMZ012-013-310130- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST NEW MEXICO. ...STRONG THUNDERSTORM MOVING OVER EASTERN GUADALUPE AND WESTERN QUAY COUNTIES... AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES SOUTH OF NEWKIRK. MOVEMENT WAS EAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL GUADALUPE COUNTY AND RURAL WEST CENTRAL QUAY COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 54 min |
| May 30, 6:31 PM MDT | Tornado Warning | ABQ | Chaves | 44 min |
| May 30, 6:59 PM MDT | Tornado Warning | ABQ | Harding, Quay | 46 min |
| May 30, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| May 30, 7:18 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 42 min |
| May 30, 7:25 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 50 min |
| May 30, 7:44 PM MDT | Tornado Warning | ABQ | Harding, Quay | 50 min |
| May 30, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 59 min |
| May 30, 7:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 67 min |
| May 30, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 64 min |
| May 30, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 30, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| May 30, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 50 min |
| May 30, 8:23 PM MDT | Tornado Warning | ABQ | Chaves | 37 min |
| May 30, 8:44 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 62 min |
| May 30, 8:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 30, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| May 31, 12:09 AM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 27 min |
| May 31, 1:20 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 40 min |
| May 31, 1:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 26 min |
| May 31, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 45 min |
| May 31, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 44 min |
| May 31, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 63 min |
| May 31, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 60 min |
| May 31, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 61 min |
| May 31, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 42 min |
| May 31, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 58 min |
| May 31, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 30 min |
| May 31, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 44 min |
| May 31, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 60 min |
| May 31, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 54 min |
| May 31, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 53 min |
| May 31, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 41 min |
| May 31, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 67 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.